# SDR ASAA2021051034780

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,831 hours, 13,560 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT ZONE TEMP LIGHT ON RECALL AFTER STARTUP. GROUNDED - YES. ACCOMPLISHED PZTC BITE CHECK FOUND FLIGHT DECK TAV FAULT ON #2 CONTROLLER. FAULT RESETS AFTER VERIFY TEST. RAN PACKS AND FAULT DOES NOT RETURN. REF B737-800 FIM 21-62 TASK 801.
